Alert archive / Texas / Flash Flood Warnings in 2015
Flash Flood Warning 28, NWS Brownsville, TX
NWS Brownsville, TX issued this flash flood warning at May 23, 2015, 10:14 PM CDT for Zapata County, Texas. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 10:14 PM CDT (03:14 UTC)
- Expired
- May 24, 2015, 12:15 AM CDT
- In force
- 2 hr
- Issued by
- NWS Brownsville, TX
- Area
- Storm-based polygon
- Flood severity
- None
County Zapata County, TX
The radar
The Corpus Christi radar (KCRP), 194 km from the middle of the area, began a volume at 03:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 3.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1269 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 1093 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 19 m²/s²
- 0-3 km storm-relative helicity
- 74 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
204
WGUS54 KBRO 240314
FFWBRO
TXC505-240515-
/O.NEW.KBRO.FF.W.0028.150524T0314Z-150524T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BROWNSVILLE TX
1014 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ZAPATA COUNTY IN DEEP SOUTH TEXAS...
* UNTIL 1215 AM CDT
* AT 1014 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 2732 9937 2727 9933 2727 9901 2726 9896
2690 9895 2690 9932 2692 9933 2693 9938
2696 9939 2698 9938 2701 9943 2703 9944
2707 9945 2713 9943 2715 9944 2718 9943
2727 9945
$$
MILLERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this flash flood warning went out at May 23, 7:17 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 23, 7:17 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
717 PM CDT SAT MAY 23 2015
.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.
&&
.AVIATION...BREEZY SOUTHEAST WINDS WILL GRADUALLY DECREASE ACROSS
THE AREA THIS EVENING. SATELLITE IMAGERY AND SURFACE OBSERVATIONS
INDICATE MOSTLY CLEAR SKIES ACROSS DEEP SOUTH TEXAS THIS EVENING
WITH HIGH LEVEL CLOUDINESS APPROACHING FROM THE WEST. A LARGE AREA
OF CONVECTIVE OVER NORTHERN MEXICO IS FORECAST MOVE WEST TO EAST
INTO ALL OF DEEP SOUTH TEXAS AND THE RIO GRANDE VALLEY OVERNIGHT.
SHORT TERM MODEL DATA SUGGEST THAT SHOWERS AND THUNDERSTORMS WILL
AFFECT THE AERODROMES MAINLY AFTER 06Z...WILL MENTION VCTS
OVERNIGHT WITH TEMPO GROUPS BEGINNING AT 08Z MFE...09Z HRL AND
10Z AT BRO FOR TSRA...GUSTY WINDS AND MVFR CONDITIONS. THE
CONVECTIVE SYSTEM MOVES EAST OF DEEP SOUTH TEXAS BY LATE SUNDAY
MORNING WITH IMPROVING CONDITIONS ANTICIPATED BY SUNDAY
AFTERNOON.
&&
.PREV DISCUSSION... /ISSUED 356 PM CDT SAT MAY 23 2015/
SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/...SCATTERED CONVECTION IS
CURRENTLY AFFECTING THE CENTRAL AND EASTERN PORTIONS OF THE BRO CWFA
..WITH ADDITIONAL CONVECTION LIKELY TO DEVELOP OVER THE WESTERN
PORTION DUE TO AN OUTFLOW BOUNDARY MOVING WEST-NORTHWEST THROUGH THE
REGION.
TONIGHT...A FLASH FLOOD WATCH REMAINS IN EFFECT FOR THE ENTIRE RIO
GRANDE VALLEY AND ALL OF DEEP SOUTH TEXAS BEGINNING AT 1 AM CDT.
EXPECTATION IS THAT THE APPROACH AND PASSAGE OF A 500 MB SHORTWAVE
WILL INITIATE CONVECTION OVER THE NEIGHBORING STATES OF MEXICO...
WHICH WILL THEN PASS THROUGH THE BRO CWFA. STORM PREDICTION CENTER
CURRENTLY HAS A MARGINAL RISK OF SEVERE WEATHER WEST OF A ROUGHLY
BAFFIN BAY TO SULLIVAN CITY LINE. WITH PORTIONS OF DEEP SOUTH TEXAS
AND THE RIO GRANDE VALLEY STILL SATURATED FROM RECENT RAINS...MAIN
THREAT WILL BE FLASH FLOODING...HOWEVER LARGE HAIL AND DAMAGING
WINDS CANNOT BE RULED OUT.
SUNDAY...THE PREVIOUSLY-MENTIONED FLASH FLOOD WATCH REMAINS IN
EFFECT UNTIL 12 PM CDT. STORM PREDICTION CENTER PLACES NEARLY ALL OF
THE BRO CWFA (EXCEPT ZAPATA COUNTY) IN A SLIGHT RISK OF SEVERE
WEATHER...FEATURING LARGE HAIL...DAMAGING WINDS...AND ISOLATED
TORNADOES. DISTURBANCES RIDING WITHIN A SOUTHWEST-TO-NORTHEAST MID-
LEVEL FLOW OVERHEAD WILL CONTINUE TO BE THE INITIATOR FOR SHOWERS
AND THUNDERSTORMS.
SUNDAY NIGHT...PREVIOOUSLY-MENTIONED SLIGHT RISK OF SEVERE WEATHER
AREA REMAINS IN EFFECT...WITH NO SIGNIFICANT CHANGES IN SYNOPTIC
FACTORS FOR CONVECTION.
LONG TERM /MEMORIAL DAY THROUGH SATURDAY/...ONE FINAL 500 MB
TROUGH AXIS WILL CLEAR THROUGH CENTRAL AND NORTHERN TX ON MON
WHICH WILL GIVE THE STATE ANOTHER POTENTIAL ROUND OF CONV. MEAN RH
FIELDS SHOW A PRETTY DECENT FEED OF GULF MOISTURE PUSHING FROM
SOUTH TO NORTH ACROSS THE CENTRAL AND EASTERN PORTIONS OF THE
STATE ON MEMORIAL DAY. THIS SHOULD ALLOW THE ATMS TO REMAIN FAIRLY
UNSTABLE FOR THE END OF THE HOLIDAY BREAK MAINTAINING THE
CONV POTENTIAL OVER DEEP SOUTH TX. THE BIG QUESTION IS WHICH OF
THE LONGER RANGE MODELS WILL GET IT RIGHT FOR MONDAY. THE ECMWF IS
THE WETTER OF THE TWO LONGER RANGE MODEL SETS WITH THE GFS SHOWING
MOST THE CONV REMAINING CONCENTRATED WELL NORTH OF THE RGV AND THE
REST OF DEEP SOUTH TX. CONSIDERING THE DEGREE OF SPREAD BETWEEN
THE TWO MODELS WILL OPT FOR A 50/50 BLEND AS AM NOT CONFIDENT
ENOUGH TO BUY INTO THE DRIER GFS SOLUTION. ONCE THIS LAST 500 MB
TROUGH AXIS CLEARS THE STATE 500 MB RIDGING WILL BUILD INTO THE
AREA FOR WED AND THURS DIMINISHING THE CONV POTENTIAL. ANOTHER
SHALLOWER 500 MB TROUGH THEN PUSHES FROM WEST TO EAST ACROSS THE
SOUTH CENTRAL PLAINS STATES FRI AND SAT WHICH MAY BOOST UP OUR
CONV POTENTIAL A BIT. SO WILL INCLUDE A MENTION OF SOME 20 TO 30 %
POPS LATE IN THE FORECAST PERIOD.
FOR TEMPS OPTED FOR A FAIRLY STRAIGHT FORWARD STRATEGY. WITH
LINGER CONV POTENTIAL ON MON WILL UNDERCUT MEX/ECMWF TEMP GUIDANCE
A BIT HERE. THEN WILL GO CLOSER TO OR A LITTLE ABOVE THE GFS MEX
MOS/ECMWF GUIDANCE AS THE 500 MB RIDGING REBUILDS OVER THE AREA.
OVERALL LONGER TERM FORECAST CONFIDENCE IS GENERALLY ABOVE
AVERAGE WITH THE EXCEPTION OF THE CONV POTENTIAL ON MON.
CONFIDENCE HERE WITH THE RAIN CHCS IS ONLY AVERAGE DUE TO THE
SERIOUS MODEL SPREAD BETWEEN THE GFS AND THE ECMWF.
MARINE /TONIGHT THROUGH SUNDAY NIGHT/...BUOY 42020 REPORTED
SOUTH- SOUTHEAST WINDS AROUND 16 KNOTS GUSTING TO AROUND 19 KNOTS
WITH SEAS SLIGHTLY OVER 5 FEET WITH A PERIOD OF 6 SECONDS AT 14
CDT/19 UTC. BROAD HIGH PRESSURE OVER THE GULF OF MEXICO WILL
INTERACT WITH LOW PRESSURE OVER THE CENTRAL PLAINS THROUGHOUT THE
FORECAST PERIOD. WINDS WILL INCREASE AND SEAS WILL BUILD AS A
RESULT OF THE PRESSURE SYSTEMS INTERACTING...AND SMALL CRAFT
ADVISORY WINDS AND SEAS ARE FORECAST FOR THE LOWER TEXAS COAST
BEGINNING TONIGHT...AND LIKELY PERSISTING THROUGH AT LEAST SUNDAY
NIGHT.
MEMORIAL DAY THROUGH THURSDAY...THE COMBINATION OF SURFACE RIDGING
OVER THE GULF OF MEX AND THE SURFACE LOW PRESSURE SYSTEM EXPECTED
TO SPIN UP OVER THE CENTRAL STATES LATER THIS WEEKEND INTO EARLY
NEXT WEEK WILL TIGHTEN UP THE PGF. THIS WILL LIKELY KEEP THE BAY
AND GULF CONDITIONS CLOSE TO SCA LEVELS THROUGH AT LEAST MEMORIAL
DAY. THE PGF WILL THEN STEADILY WEAKEN LATER NEXT WEEK WHICH WILL
ALLOW FOR A LITTLE WEAKER SURFACE FLOW AND SLIGHTLY LOWER SEAS.
HYDROLOGY...RECENT WATER RELEASES FROM THE EL CUCHILLO AND MARTE
R. GOMEZ RESERVOIRS ON THE MEXICAN SIDE OF THE RIO GRANDE WILL
RESULT IN HIGHER THAN NORMAL FLOWS ON THE SOUTHERN END OF THE RIO
GRANDE. CURRENTLY THE RIVER STAGE AT THE SAN BENITO GAUGE ON THE
RIO GRANDE IS EXPECTED TO RISE STEADILY OVER THE NEXT SEVERAL
DAYS. THE SAN BENITO GAUGE IS EXPECTED TO CREST NEAR 47.4 FEET ON
LATE TUESDAY NIGHT/EARLY WEDNESDAY MORNING. FLOOD STAGE AT THE
SAN BENITO GAUGE IS 55.0 FEET. NO FLOODING IS EXPECTED. THE LATEST
RIVER STAGE AND FORECAST INFORMATION CAN BE FOUND ON OUR OFFICE
WEB PAGE AT WWW.WEATHER.GOV/RGV ON THE RIVERS/LAKES SECTION.
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...FLASH FLOOD WATCH FROM MIDNIGHT CDT TONIGHT THROUGH SUNDAY
MORNING FOR TXZ248>257.
HIGH RIP CURRENT RISK THROUGH MONDAY EVENING FOR TXZ251-256-257.
GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT SUNDAY FOR GMZ150-155-170-
175.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV
63Hazardous weather outlook, May 23, 4:24 PM CDT, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 424 PM CDT SAT MAY 23 2015 TXZ248>257-242130- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 424 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS...SOME POSSIBLY STRONG TO SEVERE WITH HEAVY RAINFALL...WILL DEVELOP AND MOVE ACROSS PORTIONS OF DEEP SOUTH TEXAS TONIGHT. HAIL...DAMAGING WINDS AND ISOLATED TORNADOES CAN BE EXPECTED WITH SEVERE STORMS. IN ADDITION...FLASH FLOODING WILL BE A THREAT WITH HEAVY RAINFALL AS THE GROUND REMAINS NEARLY SATURATED ACROSS MOST OF THE AREA FROM HEAVY RAINFALL THAT FELL DURING THE PAST COUPLE OF WEEKS. A FLASH FLOOD WATCH IS IN EFFECT FOR DEEP SOUTH TEXAS THROUGH LATE TONIGHT. THERE IS A HIGH RISK OF RIP CURRENTS AT AREA BEACHES TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE THREAT OF SEVERE WEATHER...HEAVY RAINFALL AND FLASH FLOODING WILL CONTINUE THROUGH SUNDAY MORNING AS SCATTERED SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP AND MOVE ACROSS PORTIONS OF DEEP SOUTH TEXAS SUNDAY. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR DEEP SOUTH TEXAS THROUGH SUNDAY MORNING. SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF DEEP SOUTH TEXAS MONDAY THROUGH TUESDAY. A HIGH RISK OF RIP CURRENTS AT AREA BEACHES WILL CONTINUE SUNDAY AND MONDAY. AN ELEVATED RISK OF RIP CURRENTS IS LIKELY TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-242130- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 424 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP ACROSS THE LOWER TEXAS COASTAL WATERS TONIGHT. STRONG GUSTY WINDS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES CAN BE EXPECTED WITH STORMS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE LOWER TEXAS GULF WATERS THROUGH TONIGHT AS STRONG SOUTHEAST WINDS DEVELOP ACROSS THE OFFSHORE WATERS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ACROSS PORTIONS OF THE LOWER TEXAS COASTAL WATERS SUNDAY THROUGH TUESDAY. SMALL CRAFT ADVISORIES WILL LIKELY BE EXTENDED FOR THE LOWER TEXAS GULF WATERS SUNDAY AND MONDAY AS WINDS AND SEAS REMAIN HIGH ACROSS THE GULF WATERS. MARINE CONDITIONS EXPECTED TO IMPROVE ON TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, May 23, 9:35 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
935 PM CDT SAT MAY 23 2015
TXZ248-240315-
ZAPATA TX-
935 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ZAPATA COUNTY UNTIL
1015 PM CDT...
AT 934 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM EL CENIZO TO 14 MILES SOUTH
OF RIO BRAVO TO 21 MILES WEST OF FALCON MESA...AND MOVING EAST AT 20
MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...ZAPATA COUNTY AIRPORT...MEDINA...FALCON MESA...ZAPATA MIDDLE
SCHOOL...LAS PALMAS...ZAPATA HIGH SCHOOL...ZAPATA COUNTY PUBLIC
LIBRARY...ZAPATA COUNTY FIRE DEPARTMENT...FALCON SHORES...
ZAPATA--MEDINA AND ROMEO T. FLORES PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2709 9943 2718 9943 2727 9945 2732 9937
2727 9933 2727 9910 2723 9909 2685 9927
2686 9929 2687 9932 2692 9932 2693 9938
2696 9939 2698 9938 2701 9943 2702 9945
2706 9945
TIME...MOT...LOC 0234Z 254DEG 16KT 2733 9950 2715 9946 2679 9963
MILLERSpecial weather statement, May 23, 9:55 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
955 PM CDT SAT MAY 23 2015
TXZ248-249-252-240345-
JIM HOGG TX-STARR TX-ZAPATA TX-
955 PM CDT SAT MAY 23 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN JIM HOGG...
SOUTHEASTERN ZAPATA AND WESTERN STARR COUNTIES UNTIL 1045 PM CDT...
AT 954 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES SOUTHWEST OF
FALCON MESA TO 16 MILES WEST OF FALCON DAM TO 40 MILES SOUTHWEST OF
FRONTON...AND MOVING EAST AT 55 MPH.
WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
ZAPATA...ROMA...EL SAUZ...LA ROSITA...VIBORAS...ROMA CITY HALL...ROMA
HIGH SCHOOL...ROMA CITY POLICE DEPARTMENT...ROMA PUBLIC LIBRARY...
ESCOBARES...FALCON DAM...LOPENO...NORTH ESCOBARES...LOS ALVAREZ...
ROMA PARK...FALCON MESA...RIO GRANDE CITY MUNICIPAL AIRPORT...FALCON
HEIGHTS...BARRERA ELEMENTARY SCHOOL AND FALCON STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 2689 9933 2695 9883 2648 9877 2636 9888
2635 9890 2639 9893 2637 9895 2640 9896
2639 9901 2641 9904 2640 9908 2643 9911
2648 9909 2652 9913 2654 9917 2672 9921
2675 9924 2685 9927 2687 9932
TIME...MOT...LOC 0254Z 268DEG 49KT 2680 9945 2647 9941 2617 9968
MILLERThe office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 9:35 PM CDT | Special Weather Statement | BRO | Zapata | 40 min |
| May 23, 9:55 PM CDT | Special Weather Statement | BRO | Starr | 50 min |
| May 23, 10:11 PM CDT | Severe Thunderstorm Warning | BRO | Starr, Zapata | 34 min |
| May 23, 10:25 PM CDT | Flash Flood Warning | BRO | Jim Hogg, Starr, Zapata | 2 hr |
| May 23, 10:33 PM CDT | Severe Thunderstorm Warning | BRO | Jim Hogg, Starr, Zapata | 42 min |
| May 23, 11:12 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 48 min |
| May 23, 11:33 PM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Starr, Zapata | 117 min |
| May 23, 11:54 PM CDT | Flash Flood Warning | BRO | Brooks, Jim Hogg, Starr | 111 min |
| May 23, 11:55 PM CDT | Severe Thunderstorm Warning | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 50 min |
| May 24, 12:15 AM CDT | Flash Flood Warning | BRO | Jim Hogg, Starr, Zapata | 2 hr |
| May 24, 12:25 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Jim Hogg, Starr | 2 hr |
| May 24, 12:41 AM CDT | Severe Thunderstorm Warning | BRO | Kenedy | 34 min |
| May 24, 12:44 AM CDT | Areal Flood Advisory | BRO | Hidalgo | 2 hr |
| May 24, 1:11 AM CDT | Special Weather Statement | BRO | Hidalgo, Kenedy, Willacy | 49 min |
| May 24, 1:14 AM CDT | Areal Flood Advisory | BRO | Brooks, Hidalgo, Kenedy | 2 hr |
| May 24, 1:27 AM CDT | Severe Thunderstorm Warning | BRO | Cameron, Willacy | 33 min |
| May 24, 1:43 AM CDT | Areal Flood Advisory | BRO | Hidalgo, Kenedy, Willacy | 2 hr |
| May 24, 1:58 AM CDT | Special Weather Statement | BRO | Cameron | 47 min |
| May 24, 2:04 AM CDT | Areal Flood Advisory | BRO | Cameron, Hidalgo, Kenedy, Willacy | 116 min |
| May 24, 2:15 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 45 min |
| May 24, 2:16 AM CDT | Special Marine Warning | BRO | 119 min | |
| May 24, 2:32 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 118 min |
| May 24, 2:49 AM CDT | Areal Flood Advisory | BRO | Cameron, Willacy | 116 min |
| May 24, 2:53 AM CDT | Severe Thunderstorm Warning | BRO | Cameron | 37 min |
| May 24, 3:20 AM CDT | Areal Flood Advisory | BRO | Cameron | 115 min |
| May 24, 3:41 AM CDT | Flash Flood Warning | BRO | Cameron | 2 hr |
| May 24, 3:56 AM CDT | Special Weather Statement | BRO | Cameron | 49 min |
| May 24, 8:51 AM CDT | Areal Flood Advisory | BRO | Cameron | 114 min |
| May 24, 9:16 AM CDT | River Flood Warning | BRO | Cameron | 6 days |
| May 24, 10:14 AM CDT | Small Craft Advisory for Winds | BRO | 9 hr |
Nearby
Flash Flood Warnings in Texas, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.